{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2023,1,27]],"date-time":"2023-01-27T19:29:06Z","timestamp":1674847746284},"reference-count":10,"publisher":"Elsevier BV","issue":"5","license":[{"start":{"date-parts":[[2010,5,1]],"date-time":"2010-05-01T00:00:00Z","timestamp":1272672000000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["La Presse M\u00e9dicale"],"published-print":{"date-parts":[[2010,5]]},"DOI":"10.1016\/j.lpm.2009.12.007","type":"journal-article","created":{"date-parts":[[2010,3,23]],"date-time":"2010-03-23T06:49:03Z","timestamp":1269326943000},"page":"610-611","source":"Crossref","is-referenced-by-count":3,"title":["Penile and scrotal skin necrosis after injection of crushed buprenorphine tablets"],"prefix":"10.1016","volume":"39","author":[{"given":"Nicolas","family":"Kluger","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"C\u00e9line","family":"Girard","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Bernard","family":"Guillot","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Didier","family":"Bessis","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.lpm.2009.12.007_bib1","doi-asserted-by":"crossref","first-page":"1","DOI":"10.1111\/j.1365-2133.2004.05607.x","article-title":"Cutaneous complications of intravenous drug abuse","volume":"150","author":"Del Giudice","year":"2004","journal-title":"Br J Dermatol"},{"key":"10.1016\/j.lpm.2009.12.007_bib2","doi-asserted-by":"crossref","first-page":"451","DOI":"10.1080\/00015550510033192","article-title":"Cutaneous complications of direct intra-arterial injections in drug addicts","volume":"85","author":"Del Giudice","year":"2005","journal-title":"Acta Derm Venereol"},{"key":"10.1016\/j.lpm.2009.12.007_bib3","doi-asserted-by":"crossref","first-page":"111","DOI":"10.1016\/S0022-5347(17)44750-1","article-title":"Localized gangrene of the scrotum and penis: a complication of heroin injection into the femoral vessels","volume":"136","author":"Somers","year":"1986","journal-title":"J Urol"},{"key":"10.1016\/j.lpm.2009.12.007_bib4","doi-asserted-by":"crossref","first-page":"109","DOI":"10.1016\/0090-4295(89)90176-3","article-title":"Penile ecthyma gangrenosum Complication of drug addiction","volume":"34","author":"Cunningham","year":"1989","journal-title":"Urology"},{"key":"10.1016\/j.lpm.2009.12.007_bib5","first-page":"324","article-title":"Penoscrotal necrosis complicating intravenous drug abuse","volume":"52","author":"Bahia","year":"1999","journal-title":"Br J Plast Surg"},{"key":"10.1016\/j.lpm.2009.12.007_bib6","doi-asserted-by":"crossref","first-page":"473","DOI":"10.1056\/NEJM196708312770907","article-title":"Dermatologic complications of heroin addiction","volume":"277","author":"Minkin","year":"1967","journal-title":"N Engl J Med"},{"key":"10.1016\/j.lpm.2009.12.007_bib7","doi-asserted-by":"crossref","first-page":"121","DOI":"10.1001\/archderm.1973.01620160089029","article-title":"The heroin ulcer New addition to the differential diagnosis of ulcers of the penis","volume":"107","author":"Bennett","year":"1973","journal-title":"Arch Dermatol"},{"key":"10.1016\/j.lpm.2009.12.007_bib8","first-page":"62","article-title":"Penile ulcer in heroin abuse: a case report","volume":"29","author":"White","year":"1982","journal-title":"Cutis"},{"key":"10.1016\/j.lpm.2009.12.007_bib9","doi-asserted-by":"crossref","first-page":"175","DOI":"10.1016\/S0376-8716(02)00312-5","article-title":"Intravenous use of prescribed sublingual buprenorphine tablets by drug users receiving maintenance therapy in France","volume":"69","author":"Vidal-Trecan","year":"2003","journal-title":"Drug Alcohol Depend"},{"key":"10.1016\/j.lpm.2009.12.007_bib10","doi-asserted-by":"crossref","first-page":"148","DOI":"10.1016\/S0151-9638(07)91607-5","article-title":"Necrotic livedo after injection of buprenorphine (Subutex)","volume":"134","author":"Potier","year":"2007","journal-title":"Ann Dermatol Venereol"}],"container-title":["La Presse M\u00e9dicale"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0755498210001508?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0755498210001508?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2019,5,27]],"date-time":"2019-05-27T09:43:16Z","timestamp":1558950196000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0755498210001508"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2010,5]]},"references-count":10,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2010,5]]}},"alternative-id":["S0755498210001508"],"URL":"https:\/\/doi.org\/10.1016\/j.lpm.2009.12.007","relation":{},"ISSN":["0755-4982"],"issn-type":[{"value":"0755-4982","type":"print"}],"subject":[],"published":{"date-parts":[[2010,5]]}}}